Mixing methadone with valium

Common Questions and Answers about Mixing methadone with valium

methadose

mixing methadone with klonopin is very dangerous, It makes the effects of the opiate in methadone much much stronger and causes enhaced CNS depression and can cause respiratory arrest causing death.
Please really consider letting your doctor in on this. Sometimes with alcohol detox, a benzo such as xanax or valium may be needed to prevent seizures. I'm not trying to scare you. I just want you to be very cautious and take care of yourself. We are here for you and want to see you get through this. Post this on your own thread and you will get all kinds of great support. I wish you nothing but the best on your road to recovery!
Hi, I'm willing to lay strong odds that what you're seeing is not the effects of the Methadone but the effect of the admixture of 'done with a benzo (& Xanax is the strongest benzo). Xanax, Clonopin, Valium, etc. are actually contra-indicated with Methadone & a good clinic or Dr. will discourage their simultaneous use. It's dangerous & incredibly frustrating to be around (my ex did this, so I feel for you).
My friend had been on Methadone for 10 years and the Xanax for 5, before that he was on Valium for several years. He was hardcore as they get and it still killed him, even after being on it for years. He was my best friend, who I had known for over 35 years, and I was at his house the day before he died. I got the call from his mother the next morning telling me he was dead. The 23rd of this month will be 5 years since his death and I still miss him to this day.
it sounds to me that they are all on extremely high dose and loving every minute of it, high doses of methadone do make you sleepy...zombie-like especially if mixed with soma's....i dont think they are doing their part by asking for dose to be lowered to where it should be...although i am not familiar with methadone clinic policies or procedures except they like to get your dose real high...
If I only take on or two of the 10's will I be ok with any interactions with the Methadone? Like I said at the max I was only taking 25-30mg of Methadone a day.....Please help, I do not want to accidentally kill myself or anything.....I am just trying to taper and kick the Methadone habit.....Thanks!
) I wound up in the ER twice with dehydration. I've found popsicles can sometimes help with dehydration. I sometimes wind up with constant dry heaving and it can be very hard to break the cycle. I also found watermelon and pineapple to help with both the nausea and keeping hydrated. Don't bother trying to take the edge off with a small dose. You won't feel better and it just messes your body up further when you take anything.
It came up positive for benzos(Valium,Xanax,etc...). They do not tolerate u taking benzos and methadone,b/c obviously it is extremely dangerous. So they dropped me from 150mgs to 70mgs, which will for sure put me in withdrawal within the next 2days. I told the doctor it had been almost a month ago since I had taken this valium, and he might as well as called me a liar. We all know being drug addicts predisposes us to be liars also.
I know it isn't going to be easy, but thats just something i have to deal with i guess. I know mixing the benzos with methadone isn't good at all, im probably really lucky to still be alive as my benzo habit was a everyday thing with the methadone. I have heard so many horror stories about methadone w/d. I have experienced the w/d myself many times over the past 5 years but i never got past 6 days before i went back to the clinic.
Taking that much methadone alone,depending on your tolerance,can be so dangerous,mixing it with benzos can be FATAL.Another suggestion is you can call a poison control center and explain to them whats going on,you don't have to give them any names.
but that behavior is nothing to mess with...especially with recently starting methadone.... You are in my thoughts and prayers dear - so sorry you are having to go through this....
Have you looked into suboxone.com????
There is some legislation, which I've read and have asked Doc Dan to interpret for us, which suggests that in March of this year a wide range of doctors will be able to become certified to treat opiate addiction with methadone. Currently, Methadone clinics are under the lead fist of the fascist, citizen-hating DEA (the DEA's unwritten charter considers all addicts to be criminals and sub-human filth not worth rehabilitating -- nice bunch of guys).
I agree with the other comments. It sounds like your husband is in some trouble with the mixing of these med?
Yeah mixing opiates with any other drugs is never a good idea, some are worse than others with alcohol being on of them. By now she has probably built up quite the tolerance, but it only takes once of taking too much or drinking too much for bad things to happen. Does she take any other prescription medications, mainly benzo's like xanax, valium, ativan, klonopin etc...or take any sleeping medications. Hopefully she doesnt but if she does then she really needs to get help.
I'm 11 months free of it ,I have been totally clean for the last 11 months,but my energy and my sleep patterns are still messed up. I agree with Steve,methadone might very well be the answer for some,BUT it should be a LAST RESORT. As far as the w/ds from methadone go.I would rather detox off of vicodin 5 times then methadone once.For me methadone detox was the hardest,most uncomfortable,longest period of discomfort in my life,both physically and mentally.
I just want to make sure that these doses and vitamins are OKAY to take with the current methadone dose I am on. I'm just so afraid of mixing anything with the methadone since taking the xanax. That completely turned my world upside down.
I spent 7 days in the icu mixing methadone and xanax. DONT DO IT! Please....
Ok, so I got my career back on track and have a very good job, but I was still on 90mg of methadone a day. After 2 years or so of mixing with people who have no drug problems and staying away from any old associates I finally broke the mental hold that drugs had over me. So I lead an outwardly normal life. I travel overseas a number of times a year, have great hobbies, a great girlfriend and now own some property here in Sydney. But going to the clinic 2 days a week (5 take aways) is terrible.
I already had a long history of mixing benzo's with other opiates (pain pills) so with the methadone they preceded cautiously and it dident have anny side effects..I dont know if I would roll the dice and try this one ...could be fatal...you dont get a second chance if your wrong..so BE CAREFUL with your choice ..
By then you'll definately notice some improvement. Can I ask why you were medicating with methadone? Just for fun, or pain management or to quit something else. My question is, you're just dealing with the methadone 10mg, for one year, not coming off something else with the methadone?
I never really liked him at all, but where I live there aren't too many pain docs. He is/was treating me with Methadone 30mg day, and Darvocet, and Opana, along with Neurontin too. I am there for chronic daily headaches, sometimes migraine. He only offered that new Suboxone and is giving me only TWO days to decide if I want to take it and do therapy, or go cold turkey. He won't tell me the best way to wean off of the drug, Methadone.
know that embarking on MMT is developing a new addiction that may be harder to overcome then your current one Mixing other Medications or Drugs with Methadone can be deadly ~ Methadone is contraindicated with many medications you may need to take ~ Over the counter cough and flu medicines have been deadly mixed with Methadone ~ Benzodiazepines such as (Xanax, Klonopin, Valium, Restoril etc..
hey dude be really careful mixing methadone and valium its a deadly combo and if you mess up you dont get a second chance...good luck with your withdrawal its tuff but it is doable you just got to be ok without being ok for a wile but it only last a few days then you will be thew the worst of it hang in there ......
i'm no doctor, but i myself take methadone and once i took a valium, i've never felt sicker!! i do believe it is very dangerous. . .
Wow ur frend must be making a killing off u!! u practically pay their rent! Don't they need these pills themselves?? How did u wind up setting up this arrangement..just curious.
there has been so many peole n my area overdosing and dying bc they r mixing methadone and benzos togeather. plus they r also mixing methadone and other drugs , like heroin , pain killers, etc,. they keep taking more of the pills bc they r not feeling the effect of the pills bc of the methadone blocking them and then they overdose b4 they know it. its very dangerous and i also hope ur not doing this.
it can lead to respiratory failure you got real lucky mixing it with methadone although its done thats a deadly combo so if I understand you post correctly your not consirend with the oxy but rather the benzo ?? if thats the case you need to taper off them slowly under a dr supervision so as not to risk seizures....please clarify what your asking here we like to help but are a bit confused .......
I've read so many stories about people mixing benzodiazepines (Valium-Klonopin-Xanax-Ativan) with methadone and simply not waking up. Keep in mind this is stuff I read on the internet, I would definitely try to seek a second opinion or talk to your doctor about the meds your on. At the very least, it might be unsafe.
Just be careful mixing the methadone and the benzo. Benzos and methadone is a deadly combo. Make sure you listen to the others and call your pharmacist or ask your doctor.
MedHelp Health Answers